Pacific Journal of Mathematics

The extremal structure of locally compact convex sets.

J. C. Hankins and R. M. Rakestraw

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 413-418.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867095

Mathematical Reviews number (MathSciNet)
MR0454588

Zentralblatt MATH identifier
0331.46005

Subjects
Primary: 46A99: None of the above, but in this section

Citation

Hankins, J. C.; Rakestraw, R. M. The extremal structure of locally compact convex sets. Pacific J. Math. 64 (1976), no. 2, 413--418. https://projecteuclid.org/euclid.pjm/1102867095


Export citation

References

  • [1] V. Klee, Extremal structure of convex sets, Archiv. Math., 8 (1957), 234-240.
  • [2] V. Klee, Extremal structure of convex sets II, Math. Z., 69 (1958), 90-104.
  • [3] J. Lindenstrauss, On operators which attain their norm, Israel J. Math., 1 (1963-64),139-148.
  • [4] I. Namioka, Neighborhoods of extreme points, Israel J. Math., 5 (1967), 145-152.
  • [5] J. Reif and V. Zizler, On strongly extreme points, Comment. Math. Prace Mat., 18(1974/75), 63-70.
  • [6] M. A. Riefel, Deniable subsets of Banach spaces, with application to a Radon-Nikodym theorem, in Proc. Conf. Functional Analysis U. C. Irvine, Thompson, Washington, D.C.1967.
  • [7] V. Zizler, On extremal structure of weakly locally compact convex sets in Banach spaces, Comment Math. Univ. Carolinae 13, 1 (1972), 53-61.